# SDR COEA2011041866805

- Difficulty date: April 18, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53370051202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION:  EXTERIOR SKIN UNDER DOUBLER LOWER TCAS ANTENNA IS CORRODED. (LENGTH .325, WIDTH .200, DEPTH .013 INCH).  REMOVED CORROSION, FABRICATED AND INSTALLED NEW DOUBLER.
